Mania side effect?Is it possible for mania to be triggered by homeopathy?
I ask this because I took Staphysagria and for three weeks had severe insomnia, restlessness, anxiety, and intensity. I was not euphoric but felt unable to get calm. Even lost weight. It was an awful and scary nightmare, and now I think I must have a tendency for bipolar disorder for this to have happened. Now I feel depressed. I do not like homeopathy.
PeacefulOldSoul on 2020-10-25
You are having proving symptoms. google any remedy name and add materia medica. Look at the symptoms listed.
These symptoms are what healthy ppl experienced proving the remedy.The remedy is to be a close match to some of these symptoms. Because homeopathy is based on the fact...
That the human body will not tolerate a close similar to what it already has out of balance. The body reacts by raising life force to get rid of the remedy and then it targets and releases the
If you take too high a potency or too many doses
You overwhelm your system and start exhibiting the symptoms of the provers. Or too high potency too many doses makes old things get worse and then it wears off.
Drink some decaf coffee for 10 days and use something like Vick’s on your body to antidote. Hope you are not self prescribing.
♡ simone717 9 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.